# SDR SWAA2021112345861

- Difficulty date: November 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT EXIT IDENTIFIER IS OUT ; / [01] REPLACED FUSE AT EMERGENCY EXIT POWER SUPPLY M1669 AND PERFORMED GOOD INSTALLATION TEST AS PER AMM. 33-51-06-960-804 AND WDM. 33-51-21; [02] VERIFIED REPLACED FUSE AT EMERGENCY EXIT POWER SUPPLY M1669 AND PERFORMED GOOD INSTALLATION TEST AS PER AMM. 33-51-06-960-804 AND WDM. 33-51-21; [03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.; [04] COMPLETED STEP 1. (INSTALLATION RETURN AIR GRILLE); [05] VERIFIED CORRECTIVE ACTION ENTRY 4. COMPLETE
